# SDR ASOA20160819067

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 27,233 hours, 28,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BC10020002
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION THE UPPER FORWARD CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE AFFECTED EMERGENCY LIGHT CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
